# SDR DALA2018110606492

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 62,349 hours, 28,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON IN ARMED POSITION. TRIED SEVERAL TIMES TO RESET. REPLACED EMERGENCY PATH LIGHTING SWITCH. OPERATION CHECKS OKAY.
